# SDR 2003UALA00067

- Difficulty date: January 18, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 992 hours, 391 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emer Exit Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN EMERGENCY EXIT RIGHT AFT ECAM ILLUMINATED.  ADJUSTED TARGET ON THE RIGHT AFT EMERGENCY EXIT DOOR.
